# SDR CALA2018012900395

- Difficulty date: January 29, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N38467
- Make and model: Boeing 737924ER
- Aircraft serial: 33537
- Aircraft time: 17,394 hours, 5,945 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT COVER NEAR FLOOR AT DOOR 1L CAME OFF. SECURED EMERGENCY EXIT LIGHT COVER NEAR FLOOR AT L1 DOOR. OK TO CONTINUE.
